# SDR BJNA970701

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPAIRED POWER SUPPLY POWER BMM 33-51-51.  (X)
